advertisement
Question
Posted by: Temba | 2008/11/17

TB Treatment &  Pain in the feet

My brother recently started TB treatment (injection) and he' s complaining about pains in the feet, is it one of the side effects?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Temba
What is the name of the medication - TB treatment is with pills, this may be an antibiotic or something else?
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Gladney | 2009/01/07

Hi!i have a lady friend that suffers from sore feet and has been treating TB but now she can' t properly walk as a result of the disease.Is the a chance of her getting well and what is it that which she must do heal?Pls advise.

Reply to Gladney

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement